# SDR SWAA2022082937379

- Difficulty date: August 1, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 48,870 hours, 27,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT CENTRAL SCUFFPLATE CRACKED FWD EDGE / [01] COMPLETED TABLE MEASUREMENTS;[02] RECEIVED REPAIRED SCCUFF PLATE REF. TASK CARD TTG8Q004FS5V FOR SCUFF PLATE INSTALLATION;[03] VERIFIED; STEPS # 1 AND 2. REF. TASK CARD TTG8Q004FS5V FOR SCUFF PLATE INSTALLATION
